# SDR DALA2022032201874

- Difficulty date: March 21, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 103,379 hours, 15,104 cycles
- System (JASC): 5270 · Door Warning System
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS: 1L, CORRECTIVE ACTION: OPS CHK SLIDE LIGHT INDICATORS. OPS CHK OKAY. (2165144)
